The production of heteroniobates of some transition metals
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 868-870
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a27,
author = {A. V. Lapitskii and L. G. Vlasov and V. I. Bezrukov},
title = {The production of heteroniobates of some transition metals},
journal = {Doklady Akademii Nauk},
pages = {868--870},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a27/}
}
A. V. Lapitskii; L. G. Vlasov; V. I. Bezrukov. The production of heteroniobates of some transition metals. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 868-870. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a27/